# SDR TSAA20170725014

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 47,081 hours, 48,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORROSION DAMAGE ON RT FUSELAGE SKIN FORWARD OF POWERED OUTFLOW VALVE AT STA 971, STR 22R TO 25R IAW ENG DRAWING R27905.1-053-002-001 REV NV DATED 2017 JUNE 27.
